# SDR DL76G011172

- Difficulty date: July 14, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 10,450 hours, 1,716 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO YQX DUE TO SMOKE IN CABIN.  FOUND RT RECIRC FAN AT FAULT.  FWD TO MCO PER MEL 21-25-01A.
